# SDR IPXA10B61508

- Difficulty date: July 9, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 82,754 hours, 14,396 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: 65B05730005
- Part serial: 001013
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EMP - LT OTBD ELEVATOR UPPER PANEL DELAMINATION     FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5A(1) 
FIG 5, REV 56.
